Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



On the ${{\frak n}} $-cohomology of limits of
discrete series representations

Author: Wolfgang Soergel
Journal: Represent. Theory 1 (1997), 69-82
MSC (1991): Primary 22E46, 17B20
Published electronically: March 7, 1997
Corrigendum: Represent. Theory 19 (2015), 1-2.
MathSciNet review: 1445512
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using localization we translate the problem of computing the ${{\frak n}} $-cohomology of limits of discrete series representations into a problem about the combinatorics of Weyl groups.

References [Enhancements On Off] (What's this?)

  • [BB81] Alexander A. Beilinson and Joseph N. Bernstein, Localisation de ${\frak g}$-modules, C. R. Acad. Sci. Paris, Sér. 1 292 (1981), 15-18. MR 82k:14015
  • [BBD82] Alexander A. Beilinson, Joseph N. Bernstein, and Pierre Deligne, Faisceaux pervers, Astérisque 100 (1982), 1-172. MR 86g:32015
  • [BGG75] Joseph N. Bernstein, Israel M. Gelfand, and Sergei I. Gelfand, Differential operators on the base affine space and a study of ${\frak g}$-modules, Lie groups and their Representations (I. M. Gelfand, ed.), Halsted: New York, 1975, pp. 21-64. MR 58:28285
  • [BGS96] Alexander A. Beilinson, Victor Ginzburg, and Wolfgang Soergel, Koszul duality patterns in representation theory, J. Amer. Math. Soc. 9 (1996), no. 2, 473-527. MR 96k:17010
  • [Car96] Henri Carayol, Limites dégénérées de séries discrètes, formes automorphes et variétés de Griffiths-Schmid: Le cas du groupe $U(2,1)$, Prépublication IRMA 1996/10 (Strasbourg), 1996.
  • [Jan83] Jens C. Jantzen, Einhüllende Algebren halbeinfacher Lie-Algebren, Springer, 1983. MR 86c:17011
  • [Mir90] Ivan Mirkovi\'{c}, On the localization for a singular infinitesimal character, Preprint, University of Massachusetts at Amherst, 1990.
  • [MS95] Dragan Mili\v{c}i\'{c} and Wolfgang Soergel, The composition series of modules induced from Whittaker modules, Preprint, 1995.
  • [Sch76] Wilfried Schmid, ${L^2}$-cohomology and the discrete series, Annals of Mathematics 103 (1976), 375-394. MR 53:716
  • [Soe89] Wolfgang Soergel, ${{\frak n}} $-cohomology of simple highest weight modules on walls and purity, Inventiones 98 (1989), 565-580. MR 90M:22037
  • [Wil88] Floyd L. Williams, The ${{\frak n}} $-cohomology of limits of discrete series, Journal of functional analysis 80 (1988), 451-461. MR 89j:22036

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 22E46, 17B20

Retrieve articles in all journals with MSC (1991): 22E46, 17B20

Additional Information

Wolfgang Soergel
Affiliation: Universität Freiburg Mathematisches Institut Eckerstraße 1 D-79104 Freiburg Germany

Received by editor(s): August 8, 1996
Received by editor(s) in revised form: January 2, 1997
Published electronically: March 7, 1997
Article copyright: © Copyright 1997 By the author

American Mathematical Society